Aa
Aa
A
A
A
Close
Avatar universal

Detox

I have been on percocets and norcos for 9 months after 2 surgeries. Now been 3 days without pain meds and i am miserable. What do you suggest I do?
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Miserable with pain or withdrawals?
Helpful - 0
Avatar universal
Can you give us a little more info??  How much have you been using?  If you are refferring to WD when you say you are miserable, being 3 days into it, then you are at the worst part.  But it will be over soon.  You will start to feel better really soon....so if it is your goal to get off of them....then just hang on and ride it out.  You are almost thru the worst of it.
Helpful - 0
401095 tn?1351391770
questions asked above r important to answer so we can relate

is it the pain u used them for that is the culprit?  or the urge to use them as ur mental well-being is craving the fake normalcy the pills gave u

If it is true pain, u may need to discuss this with ur dr..if it is a craving/that ui need them to get going..then u r in the right place

keep posting
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.